# SDR COMA9620008

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC704
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 273000345
- Condition: Cracked
- Location: Ws 27.103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING OTHER MAINTENANCE PROBLEM, FOUND ATTACH ANGLE THAT ATTACHES THE LEFT AFT WING TO FUSELAGE FAIRING TO THE INBOARD WING RIB AT WS 27.103 TO BE CRACKED.  CRACKED ATTACH ANGLE WAS REMOVED AND SERVICABLE ANGLE WAS FABRICATED AND INSTALLED AS PER AERODESIGN REPORT NR 1930-1 REV IR, 6/16/96.
